# SDR HEEA073761

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,219 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 407362013101
- Part serial: 2230
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BOOST PUMP LIGHT DOES NOT ILLUMINATE WITH CIRCUIT BREAKER PULLED. TO BE RETURNED TO VENDOR.
